# SDR A6WA201040022

- Difficulty date: November 27, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 17,042 hours, 15,746 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: S614414
- Condition: Cracked
- Location: Bs280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00, RBL 9.0, WL 71.00 OTBD CLIP FOUND CRACKED ON PREVIOUSLY REPAIRED AREA. CRACKED LENGTH .300" FS 280.00, RBL 9.0, WL 71.00 OTBD CLIP ON PREVIOUSLY REPAIR REPLACED IAW REO 601R-53-11-171, REV D. SCHEME B.
